# SDR CA190318014

- Difficulty date: March 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 300013000
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) L COWL ANTI ICE CAUTION MESSAGE POSTED WITH LH COWL SELECTED OFF. AFTER TROUBLE SHOOTING IT WAS DETERMINED THE LH COWL ANTI ICE VALVE AND LH ENGINE COWL ANTI ICE PRESSURE SWITCH TO BE INTERMITTENTLY FAULTING DURING OPERATION.
